Skip to main content
Article
Feedback Error Learning Control of Magnetic Satellites Using Type-2 Fuzzy Neural Networks With Elliptic Membership Functions
IEEE Transactions on Cybernetics (2015)
  • Mojtaba Ahmadieh Khanesar
  • Erdal Kayacam
  • Mahmut Reyhanoglu, Embry-Riddle Aeronautical University - Daytona Beach
  • Okyay Kaynak
Abstract
"A novel type-2 fuzzy membership function (MF) in the form of an ellipse has recently been proposed in literature, the parameters of which that represent uncertainties are de-coupled from its parameters that determine the center and the support. This property has enabled the proposers to make an analytical comparison of the noise rejection capabilities of type-1 fuzzy logic systems with its type-2 counterparts. In this paper, a sliding mode control theory-based learning algorithm is proposed for an interval type-2 fuzzy logic system which benefits from elliptic type-2 fuzzy MFs. The learning is based on the feedback error learning method and not only the stability of the learning is proved but also the stability of the overall system is shown by adding an additional component to the control scheme to ensure robustness. In order to test the efficiency and efficacy of the proposed learning and the control algorithm, the trajectory tracking problem of a magnetic rigid spacecraft is studied. The simulations results show that the proposed control algorithm gives better performance results in terms of a smaller steady state error and a faster transient response as compared to conventional control algorithms."--From publisher's website.
Keywords
  • Fuzzy control,
  • fuzzy neural networks,
  • nonlinear control systems,
  • stability analysis
Publication Date
April, 2015
DOI
https://doi.org/10.1109/TCYB.2015.2388758
Publisher Statement
Article published by IEEE and available to subscribers in IEEE's Xplore Digital Library.
Citation Information
Mojtaba Ahmadieh Khanesar, Erdal Kayacam, Mahmut Reyhanoglu and Okyay Kaynak. "Feedback Error Learning Control of Magnetic Satellites Using Type-2 Fuzzy Neural Networks With Elliptic Membership Functions" IEEE Transactions on Cybernetics Vol. 45 Iss. 4 (2015) p. 858 - 868 ISSN: 2168-2267
Available at: http://works.bepress.com/mahmut_reyhanoglu/3/